# SDR R61A2021020700144

- Difficulty date: January 23, 2021
- Submitted: February 7, 2021
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 13,637 hours, 8,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII FLOOR STRUCTURE RH FLOOR SUPPORT ANGLE BETWEEN FR88-91 HAS CORRSION. CFIII FLOOR STRUCTURE SUPPORT ANGLE BETWEEN FR88-91 REPLACED WITH NEW IAW SRM 51-42-01. A/C REMAINS IN CHECK.
